Alert archive / Iowa / Tornado Warnings in 2022
Tornado Warning 23, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Apr 12, 2022, 8:06 PM CDT for Cerro Gordo County, Hancock County, Worth County, Iowa. It was in force for 54 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 8:06 PM CDT (01:06 UTC)
- Expired
- Apr 12, 2022, 9:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cerro Gordo County, IA, Hancock County, IA, Worth County, IA
The radar
The Des Moines radar (KDMX), 161 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 8:11 PM CDT | HAIL 1 | Ventura, IA | |
| Apr 12, 8:17 PM CDT | TSTM WND DMG | Kanawha, IA | TREES DOWN IN KANAWHA. |
| Apr 12, 8:35 PM CDT | HAIL 1.75 | 5 S Britt, IA | |
| Apr 12, 8:40 PM CDT | HAIL 1.75 | 5 S Britt, IA | |
| Apr 12, 8:50 PM CDT | HAIL 1 | 1 Nnw Mason City, IA | |
| Apr 12, 8:52 PM CDT | TSTM WND DMG | 2 S Mason City, IA | NOTED POWERLINES SNAPS AND TRANSMITTER LIGHT UPS, CALLER WAS TRAVELING TOWARDS OWEN ON HIGHWAY 18. |
| Apr 12, 8:54 PM CDT | TSTM WND DMG | 4 S Rock Falls, IA | SMALL OUT STRUCTURE AND LARGE TREE KNOCKED OVER FROM INFLOW INTO THE STORM AT THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 5:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 710 m²/s²
- 0-3 km storm-relative helicity
- 827 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
741
WFUS53 KDMX 130106
TORDMX
IAC033-081-195-130200-
/O.NEW.KDMX.TO.W.0023.220413T0106Z-220413T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
806 PM CDT Tue Apr 12 2022
The National Weather Service in Des Moines has issued a
* Tornado Warning for...
Southeastern Worth County in north central Iowa...
Southeastern Hancock County in north central Iowa...
Cerro Gordo County in north central Iowa...
* Until 900 PM CDT.
* At 806 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Garner, moving east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Clear Lake around 820 PM CDT.
Mason City Municipal Airport around 825 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Mason City and Nora Springs.
This includes Interstate 35 between mile markers 178 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4341 9309 4322 9302 4291 9303 4291 9384
4304 9386
TIME...MOT...LOC 0106Z 247DEG 34KT 4302 9352
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Krull2 follow-up statements
950
WWUS53 KDMX 130115
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
815 PM CDT Tue Apr 12 2022
IAC033-081-195-130200-
/O.CON.KDMX.TO.W.0023.000000T0000Z-220413T0200Z/
Worth IA-Hancock IA-Cerro Gordo IA-
815 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN WORTH...SOUTHEASTERN HANCOCK AND CERRO GORDO COUNTIES...
At 815 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clear Lake, or 8 miles southeast of Garner, moving
northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Clear Lake around 825 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Mason City Municipal Airport, Mason City and Nora Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4341 9309 4322 9302 4291 9303 4291 9360
4311 9370
TIME...MOT...LOC 0115Z 245DEG 29KT 4304 9347
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Krull739
WWUS53 KDMX 130145
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
845 PM CDT Tue Apr 12 2022
IAC033-081-195-130200-
/O.CON.KDMX.TO.W.0023.000000T0000Z-220413T0200Z/
Worth IA-Hancock IA-Cerro Gordo IA-
845 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN WORTH...SOUTHEASTERN HANCOCK AND CERRO GORDO COUNTIES...
At 845 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Mason City, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Weather spotters reported a funnel cloud southwest of Mason
City .
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Nora Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4341 9309 4322 9302 4291 9303 4291 9360
4311 9370
TIME...MOT...LOC 0145Z 250DEG 24KT 4311 9321
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
KrullWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 6:59 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 12, 6:59 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 659 PM CDT Tue Apr 12 2022 ...Updated for the 00z Aviation Discussion... .SHORT TERM.../Tonight through Wednesday Night/ Issued at 311 PM CDT Tue Apr 12 2022 Forecast Impacts for the week: ...Moderate Risk into Tonight ...Cooler Weather Returns ...Chances for Rain/Snow return into the weekend Confidence Short Term: Medium to High Overall the evolution of the system in both a synoptic and mesoscale space is still on track. The big question that is becoming a bit more clear is the northern location of the warm front around initiation time. Previous model runs have placed the front/triple point across far northwest Iowa (specifically the HRRR/GFS) as compared to the Euro. Today the HRRR is farther south with the boundary near 23z to 01z while the GFS is still closer to its previous forecast and farther north. At 19z, the boundary is just entering SW Iowa with a large shield of stratus and now elevated convection over Iowa into MN with the stronger storms into southern MN. Recent HRRR runs have shown that any stronger convection that may develop over the north is now more focused nearer the US20 corridor, rather than the IA MN border. With that in mind, the current moderate risk for that portion of the forecast appears well placed and the westward extension back into west Iowa remains for the area of secondary development expected along the dry line in the evening from 01 to 02z across the west. Without going into great detail, forcing and shear parameter space is is on the middle to high end of the spectrum. With SBCAPE over 3200 j/kg into the early evening along the retreating warm front and 0-1km SRH over 300 to 500 m2/s2 and long hodographs, there remains a potential for discrete supercells and a strong and relatively longer lived tornado or two in that area. If storms develop slightly north of the warm front, then a large hail threat would likely dominate the mode. Any supercells that develop will move northeast/east with time along or near the warm front. As the dry line now in central Nebraska will edge east and fire off a line of storms into our west by 01z. The line of storms is anticipated to strengthen quickly to severe levels and then slowly weaken as it moves toward the I35 corridor in central and southern Iowa. These storms later in the evening will have a somewhat less potential to be tornadic, but a severe wind threat and hail threat will continue. The northern portion of the line may have an opportunity to tap into the strong 0-3km shear and continue to have a tornado threat through at least the early morning hours. This area would more likely be along and north of US20. As the synoptic low drives northeast, a weaker surge of west northwest winds will move over the region tomorrow with colder air. Lows tonight will drop to the mid 30s west to the lower 50s east. Highs tomorrow will be in the 40s to around 50. && .LONG TERM.../Thursday through Tuesday/ Issued at 311 PM CDT Tue Apr 12 2022 Confidence: Medium The remainder of the forecast will be dominated by dry weather through Saturday with a chance of rain and snow Sunday. We continue with northwest flow and cool weather into the remainder of the extended with little warming. Highs will remain in the 40s and 50s with cool April highs during the remainder of the forecast. && .AVIATION.../For the 00Z TAFS through 00Z Wednesday evening/ Issued at 642 PM CDT Tue Apr 12 2022 Main aviation concerns continue to be storms and wind, especially in the next few hours of the TAF cycle. Storms could gust to severe limits in addition to dropping ceilings and visibilities into MVFR or even brief periods of IFR. Additionally, low-level wind shear is expected into the early overnight hours and gusty winds of the south, shifting to be out of the west to northwest, will remain into tomorrow behind an approaching cold front. Storms/showers expected to end west to east during the overnight hours, roughly between 09-12Z, with VFR conditions returning gradually to all TAF sites by about mid morning. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...REV LONG TERM...REV AVIATION...KCM
Hazardous weather outlook, Apr 12, 3:09 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 309 PM CDT Tue Apr 12 2022 IAZ004>007-015>017-023>025-033>035-044>046-057-058-070-071-081- 092-132015- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Crawford-Carroll- Greene-Audubon-Guthrie-Cass-Adair-Adams-Taylor- 309 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms are expected to develop over western Iowa late this afternoon and into the evening. Severe storms will be possible with the potential for a few tornadoes, large hail to the size of golf balls or larger and damaging wind gusts. Gusty winds are expected this morning with a few gusts over 40 mph possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong and gusty winds are expected again by Wednesday night and Thursday. Gusts in excess of 40 to 50 mph at times are possible, especially across northern Iowa. .SPOTTER INFORMATION STATEMENT... Spotters may be needed mainly this evening. IAZ026>028-036>039-047>050-059>062-072>075-082>086-093>097-132015- Franklin-Butler-Bremer-Hamilton-Hardin-Grundy-Black Hawk-Boone- Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Madison-Warren- Marion-Mahaska-Union-Clarke-Lucas-Monroe-Wapello-Ringgold-Decatur- Wayne-Appanoose-Davis- 309 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms are expected to develop over western Iowa late this afternoon and into the evening. These storms are expected to reach the Interstate 35 corridor late this evening and overnight. A few of these storms may be severe with damaging wind gusts and isolated tornadoes the primary threats. Quarter sized hail may also occur. At this time, the more significant severe weather is expected west of this area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong and gusty winds are expected again by Wednesday night and Thursday. Gusts in excess of 40 to 50 mph at times are possible, especially across northern Iowa. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight.
In the hours before
Local storm report, Apr 12, 7:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
735 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 1 NNW ALGONA 43.08N 94.23W
04/12/2022 E1.25 INCH KOSSUTH IA TRAINED SPOTTER
SPORADIC 1.25 INCH HAIL. AVERAGE SIZE 0.75
INCHES.
&&
DODSONLocal storm report, Apr 12, 7:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL ALGONA 43.08N 94.23W
04/12/2022 M1.75 INCH KOSSUTH IA TRAINED SPOTTER
&&
ABLocal storm report, Apr 12, 7:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
743 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 1 W FENTON 43.22N 94.45W
04/12/2022 E1.00 INCH PALO ALTO IA LAW ENFORCEMENT
&&
DODSONLocal storm report, Apr 12, 7:46 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
746 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL KANAWHA 42.93N 93.79W
04/12/2022 E1.75 INCH HANCOCK IA LAW ENFORCEMENT
TIME ESTIMATED FROM RADAR.
&&
DODSONLocal storm report, Apr 12, 7:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL GILMORE CITY 42.73N 94.46W
04/12/2022 M2.50 INCH POCAHONTAS IA BROADCAST MEDIA
&&
ABLocal storm report, Apr 12, 8:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
804 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL GARNER 43.10N 93.60W
04/12/2022 M1.75 INCH HANCOCK IA LAW ENFORCEMENT
&&
ABThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 41 min |
| Apr 12, 7:20 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 25 min |
| Apr 12, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 58 min |
| Apr 12, 7:38 PM CDT | Tornado Warning | DMX | Cerro Gordo, Hancock, Wright | 37 min |
| Apr 12, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 20 min |
| Apr 12, 7:43 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 32 min |
| Apr 12, 7:45 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 45 min |
| Apr 12, 8:04 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 26 min |
| Apr 12, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 50 min |
| Apr 12, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Kossuth | 28 min |
| Apr 12, 8:25 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 35 min |
| Apr 12, 8:27 PM CDT | Tornado Warning | DMX | Crawford | 33 min |
| Apr 12, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 28 min |
| Apr 12, 8:31 PM CDT | Tornado Warning | DMX | Cerro Gordo, Hancock, Wright | 29 min |
| Apr 12, 8:47 PM CDT | Tornado Warning | DMX | Sac | 28 min |
| Apr 12, 8:51 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 24 min |
| Apr 12, 8:53 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 52 min |
| Apr 12, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 35 min |
| Apr 12, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Greene, Humboldt, Pocahontas and 2 more | 61 min |
| Apr 12, 9:06 PM CDT | Tornado Warning | DMX | Carroll, Crawford | 24 min |
| Apr 12, 9:20 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Cass, Greene, Guthrie | 25 min |
| Apr 12, 9:22 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 53 min |
| Apr 12, 9:25 PM CDT | Tornado Warning | DMX | Calhoun, Carroll, Greene | 17 min |
| Apr 12, 9:40 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Humboldt, Webster, Wright | 35 min |
| Apr 12, 9:41 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 49 min |
| Apr 12, 9:46 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Greene, Hamilton, Webster | 29 min |
| Apr 12, 10:13 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hamilton, Hancock, Webster, Wright | 47 min |
| Apr 12, 10:20 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 25 min |
| Apr 12, 10:28 PM CDT | Special Weather Statement | DMX | Adair, Dallas, Madison, Polk | 62 min |
| Apr 12, 10:29 PM CDT | Special Weather Statement | DMX | Boone, Hamilton, Hardin, Story | 61 min |
| Apr 12, 10:31 PM CDT | Special Weather Statement | DMX | Adams, Ringgold, Taylor, Union | 59 min |
| Apr 12, 10:55 PM CDT | Special Weather Statement | DMX | Black Hawk, Bremer, Butler, Grundy, Hardin | 65 min |
| Apr 12, 11:15 PM CDT | Special Weather Statement | DMX | Marshall, Tama | 60 min |
| Apr 12, 11:19 PM CDT | Special Weather Statement | DMX | Dallas, Madison, Polk, Warren | 56 min |
| Apr 12, 11:21 PM CDT | Special Weather Statement | DMX | Clarke, Decatur, Lucas, Ringgold, Union | 54 min |
| Apr 12, 11:44 PM CDT | Special Weather Statement | DMX | Appanoose, Davis, Jasper, Mahaska, Marion, Monroe and 3 more | 61 min |
| Apr 13, 12:03 AM CDT | Special Weather Statement | DMX | Black Hawk, Bremer | 27 min |
| Apr 13, 12:11 AM CDT | Special Weather Statement | DMX | Clarke, Decatur, Jasper, Lucas, Mahaska, Marion and 5 more | 64 min |
| Apr 13, 6:42 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 14 hr |
| Apr 13, 3:04 PM CDT | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 28 hr |
Nearby
Tornado Warnings in Iowa, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.